MathSciNet Relay Station
MathSciNet bibliographic data
MR2763171 (2012e:34209) 34K35 (34K09 60H20 93B05)
Ren, Yong; Hu, Lanying; Sakthivel, R. Controllability of impulsive neutral stochastic functional differential inclusions with infinite delay. J. Comput. Appl. Math. 235 (2011), no. 8, 2603–2614.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement